Question About Medication-pg119058454024

4 Replies
HeavenisMine - September 23

I have contracted a nasty cold/flu, whatever this is, I know it is getting colder and the air is getting dry, so it is no surprise. I got some Tylenol Cold last night, it is the night time multi symptom kind. I remembered back when I got sick at sixteen weeks my doctor said I could take it. I never did though because I thought I could tough it out, and I did. However I am already in so much pain from getting bigger, and sleeping at night is already so uncomfortable, topping that off with a cold made it impossible to fall asleep. I took two tylenols last night just to get some sleep. Now I just want to know how often should I take them? Has anyone else taken them for a cold? Do you know if they could in anyway harm my baby? I was just curious, want to know I am not alone. I hate being sick and pregnant, it is the ultimate ick!

 

docbytch - September 23

Hey again:) On a nicer forum finally.. What's the active ingredient in your Tylenol cold aside from Acetaminophen? Is it something like pseudoephedrine? I can look the med up and get the info but I don't have any of that stuff here so if you check on it and get back to me I will see what I can find out.

 

HeavenisMine - September 23

Ah yes this forum is a breath of fresh air compared to that one! Anyway this is what I found out about it:....... Active Ingredient: Acetaminophen Purpose: Pain reliever/fever reducer Active Ingredient: Dextromethorphan HBr Purpose: Cough suppressant Active Ingredient: Doxylamine succinate Purpose: Antihistamine Active Ingredient: Phenylephrine HCl Purpose: Nasal Decongestant..............I am not sure if any of these can be harmful. I just don't know if I should take two more tonight. It says to take two every six hours or so as needed. I want more but ugh, I just don't know:)

 

docbytch - September 23

I checked. Everything is considered okay with the exception of Phenylephrine. This drug vasoconstricts uterine vessels and could cause fetal hypoxia (decreased oxygen). For that reason, I would call your doc to be safe before taking any more. It's funny because pseudoephredine...which acts similarly...is okay. That is my advice to you!

 

Mrs.Steve - September 23

I would call your doc tor if you're unsure. I'm sure it's fine, but it's better to know than have that worry on your mind. GL!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion